# SDR CALA2022070801679

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N17105
- Make and model: Boeing 757224
- Aircraft serial: 27295
- Aircraft time: 102,312 hours, 24,136 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N101B3
- Condition: Cracked
- Location: Frame 1540lh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0571 FRAME 1540LH - PSU SUPPORT TRAIL ATTACHMENT CLIP TO FRAME INTERFACE - INBD RIVET - FRAME AFT SIDE HOLE CRACKED EXTENDING FROM RIVET HOLE. TRANSCRIBED FROM HAECO GSO NR 9281089 REPAIRED CRACKED FRAME AT STA 1540 BETWEEN STR BL - 9L IAW B757- 200 SRM 53-00-07-2R-8, REPAIR B. HAECO GSO MECH V893980 INSP QC4 67
